# SDR 05FDEA04319

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: None
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT PAN HAS AN EXTERNAL DOUBLER AND ANGLE REPAIR DIM 7 X 1.5 INCH.  PERFORMED INSPECTION ON DOUBLER AND ANGLE REPAIR IAW SRM 52-10-00 FIG 17 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
